# SDR 9504559908

- Difficulty date: March 18, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N958N
- Make and model: Doug DC-9-31
- Aircraft serial: 47254
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Corroded
- Location: Fs 451
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING LINE CHECK, FOUND CORROSION ON FUSELAGE SKIN FS 451 BETWEEN LONGERONS 29R - 30.  REPAIRED PER EA 99-097065.
